Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


diarrhea and atripla and heart meds
Oct 12, 2007

I've recently had a heart drug eluting heart stent, am taking also Atripla HIV med, with Plavix Metoprolol in the mornings. Atripla, Lipitor, and Metoprolol in the evenings. Any reason that diarrhea should flare up. I've not had a problem with the atripla prior to this.

Response from Dr. Wohl

I do not see an obvious cause for diarrhea with this mix of meds. It is possible that the Lipitor is doing this and holding this drug for a few days, if your doc agrees, could help determine if this is the case.

A work up to make sure there is no infection causing the diarrhea should be done first.

DW



Previous
PEP: an ethical question?
Next
PEPSE in 36 hours

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement